# SDR SIMA20120425013

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 26,100 hours, 23,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 7201
- Condition: Broken
- Location: Rear Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3228,  CREW REPORTED THE FLIGHT ATTENDANT’S REAR CABIN FLASHLIGHT WILL NOT STAY IN THE HOLDER.  FOUND AFT FLASHLIGHT HOLDER EAR BROKEN OFF.  REMOVED AND REPLACED THE FLIGHT ATTENDANT AFT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.    AIRCRAFT RETURNED TO SERVICE.
